# SDR SWAA2017041813166

- Difficulty date: April 6, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 33,932 hours, 19,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ESCAPE ROPE HOOK CORRODED.   R & R THE ROPE IAW AMM.
